Volume 8, issue 1 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Representations of spaces

Wojciech Chachólski and Jerome Scherer

Algebraic & Geometric Topology 8 (2008) 245–278
Bibliography
1 A K Bousfield, D M Kan, Homotopy limits, completions and localizations, Lecture Notes in Mathematics 304, Springer (1972) MR0365573
2 W Chachólski, J Scherer, Homotopy theory of diagrams, Mem. Amer. Math. Soc. 155 (2002) MR1879153
3 D C Cisinski, Images directes cohomologiques dans les catégories de modèles, Ann. Math. Blaise Pascal 10 (2003) 195 MR2031269
4 D C Cisinski, Propriétés universelles et extensions de Kan dérivées (2003)
5 D Dugger, Replacing model categories with simplicial ones, Trans. Amer. Math. Soc. 353 (2001) 5003 MR1852091
6 W G Dwyer, P S Hirschhorn, D M Kan, J H Smith, Homotopy limit functors on model categories and homotopical categories, Mathematical Surveys and Monographs 113, American Mathematical Society (2004) MR2102294
7 W G Dwyer, D M Kan, Function complexes in homotopical algebra, Topology 19 (1980) 427 MR584566
8 W G Dwyer, J Spaliński, Homotopy theories and model categories, from: "Handbook of algebraic topology", North-Holland (1995) 73 MR1361887
9 T G Goodwillie, Calculus. II. Analytic functors, $K$–Theory 5 (1991/92) 295 MR1162445
10 A Heller, Homotopy theories, Mem. Amer. Math. Soc. 71 (1988) MR920963
11 P S Hirschhorn, Model categories and their localizations, Mathematical Surveys and Monographs 99, American Mathematical Society (2003) MR1944041
12 M Hovey, Model categories, Mathematical Surveys and Monographs 63, American Mathematical Society (1999) MR1650134
13 D M Kan, On c. s. s. complexes, Amer. J. Math. 79 (1957) 449 MR0090047
14 D M Latch, R W Thomason, W S Wilson, Simplicial sets from categories, Math. Z. 164 (1979) 195 MR516607
15 S Macnbsp;Lane, Categories for the working mathematician, Graduate Texts in Mathematics 5, Springer (1998) MR1712872
16 D G Quillen, Homotopical algebra, Lecture Notes in Mathematics 43, Springer (1967) MR0223432
17 C Rezk, S Schwede, B Shipley, Simplicial structures on model categories and functors, Amer. J. Math. 123 (2001) 551 MR1833153